Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

sex?

me and my husband have been married for 4 years and we have been through ALOT of problems during those 4 years mainly my fault (exp: i left a bunch of times,had a kid with someone else, he had a set of twins with someone else, cheating and etc) but we have been back 2gether for a year now & everything is going great no problems at all but all of a sudden our sex life has went WAYY down the drain on his part he works alot,hes 28,hes depressed (hes on med.) and he stays stressed out all the time over stuff he shouldnt be but i have never had a problem the whole time we have been 2gether getting it up or making him nut

Answer Question
 
tanishasweetie

Asked by tanishasweetie at 12:33 AM on Dec. 21, 2008 in Relationships

Level 1 (0 Credits)
Answers (11)
  • or it ever going soft and now one of these is happening every time and it makes me feel soo bad i cry is he falling out of love with me, am i just no good no more, or is he just to tired,or his age, or what i ask him and he tells me its just bc hes tired and gettin older but i think its more than that. what do you all think and dont abb. cause i dont no what they mean lol
    tanishasweetie

    Answer by tanishasweetie at 12:34 AM on Dec. 21, 2008

  • Oh I'm sorry you are having a hard time. It is likely the medication that he is on that is contributing to this. You to should look into couples counseling and he should check with his doc if there is anything he can do.
    Most relationships do go through sexual lulls where you aren't banging like bunnies anymore. . .
    lovinangels

    Answer by lovinangels at 12:38 AM on Dec. 21, 2008

  • Lots of anti-depressants have sexual side effects. Not being able to function or orgasm easily is one of those. I would ask him to speak to his doctor about trying a different anti-depressant and see if that helps. Other things can do this as well... alcohol can cause ED problems, as well as diabetes.. My husband is 28 and has no sign of slowing down. Your hubby is too young to consider this "normal" - have him bring this health issue up with his Doctor.
    Serafyna

    Answer by Serafyna at 12:45 AM on Dec. 21, 2008

  • his depression meds might be having bad side effects, alot of meds have sexual side effects, or it could be the constant stress, or both, he needs to go to his dr about it
    bi-polarmommy

    Answer by bi-polarmommy at 1:27 AM on Dec. 21, 2008

  • Definately sounds like it could be the medication and stress. He needs to talk to his dr! Hope you guys get it figured out!
    mom2XandZ

    Answer by mom2XandZ at 1:56 AM on Dec. 21, 2008

  • You said he is on meds for depression. Those medications effect libido and males ability to get it up and/or keep it up. You might want to consider other ways to deal with the depression besides medication. There are natural ways to cope.
    cat1622

    Answer by cat1622 at 2:05 AM on Dec. 21, 2008

  • The medication does effect the libido!
    LexsiesMommy

    Answer by LexsiesMommy at 2:43 AM on Dec. 21, 2008

  • Yup, the first thing I thought of was meds. He should still continue taking them..you don't ever want to stop depression meds cold turkey..but the doc could also perscribe something that will help his sex drive along with the dep med. If it's not that....talk to him about it. He should know if he feels different toward you or if he's falling out of love. Cat...there are natural ways to cope but some people have tried that and the only thing left is meds.
    britni11

    Answer by britni11 at 3:22 AM on Dec. 21, 2008

  • It IS the MEDICATION. Depression meds do that. I think having sex is a better cure for depression than those stupid meds who ruin your sex life.
    Anonymous

    Answer by Anonymous at 3:44 AM on Dec. 21, 2008

  • thank you guys so much you have made me feel better.. Thanks :)
    tanishasweetie

    Answer by tanishasweetie at 10:34 AM on Dec. 21, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.